# SDR QR9R2024040400001

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721119328
- Aircraft time: 4,088 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: B713M1010101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING FIREWALL BACK L/H, IT WAS DISCOVERED THAT THE FIREWALL HAD A CRACK BY THE GROMMETED PASS THROUGH.
